Scaling Limits for Multi-species Statistical Mechanics Mean-Field Models

Author: Fedele Micaela  

Publisher: Springer Publishing Company

ISSN: 0022-4715

Source: Journal of Statistical Physics, Vol.144, Iss.6, 2011-09, pp. : 1186-1205

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We study the limiting thermodynamic behavior of the normalized sums of spins in multi-species Curie-Weiss models. We find sufficient conditions for the limiting random vector to be Gaussian (or to have an exponential distribution of higher order) and compute the covariance matrix in terms of model parameters.